# SDR CA140408004

- Difficulty date: April 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,932 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3008641
- Condition: Cracked
- Location: Mlg
- Part time: 4,101 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHOP VISIT, TIRE REPLACEMENT INSPECTION REVEALED A CRACK INSIDE 1 OF THE BOLT HOLES.  EDDY CURRENT WAS THE METHOD OF INSPECTION.
